# SDR REXA2018031800205

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,135 hours, 15,203 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 108427
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER O2 MASK HARNESS DOESNT TEST, POSSIBLE LEAK.  R&R OBS O2 MASK REF AMM 35-11-12. OPS CHECK AND LEAK CHECK GOOD REF AMM 35-10-00, AND AMM 23-51-00 P/N ON/OFF MF10-08-01 S/N OFF 108427 S/N ON 108338I.
